DOI 10.1002/1097-0142(19951201)76:11<2338::aid-cncr2820761123>3.0.co;2-p
Hemolytic uremic syndrome after high dose chemotherapy with autologous stem cell support.
Аннотация
BACKGROUND
Chemotherapy intensification may lead to new forms of toxicity such as hemolytic uremic syndrome.
METHODS
Three patients are described who developed this complication 4 to 6 months after high dose chemotherapy followed by autologous stem cell support. The literature on this subject is reviewed.
RESULTS
One patient was conditioned with BEAC (carmustine, etoposide, cytosine arabinoside, and cyclophosphamide) and received autologous bone marrow. The other two underwent triple peripheral stem cell transplantation after conditioning with CTC (carboplatin, cyclophosphamide, and thiotepa). Symptoms were hypertension, microangiopathic hemolytic anemia, thrombocytopenia, and renal insufficiency. One patient had a retinal vein thrombosis. One patient died of a cardiac arrest shortly after the diagnosis was made. The remaining two achieved a partial remission: one with fresh frozen plasma without plasmapheresis and fresh frozen plasma, but improved on high dose intravenous immunoglobulin and vincristine.
CONCLUSIONS
Hemolytic uremic syndrome is a serious complication of the more intensive chemotherapy made possible by stem cell support. Because of the rapidly growing indications for this approach, an increase in this type of vascular complication is expected.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.